# SDR N8UA09302009A

- Difficulty date: September 30, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N8E
- Make and model: Gulstm G159
- Aircraft serial: 094
- Engine: Rroyce DART529
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SCHEDULED FLIGHT.  (2) HOURS OUT, RT ENG GEARBOX LOW OIL PRESSURE WARNING LIGHT INTERMITTENT.  ACFT WAS DIRECTED TO RETURN TO DEPARTURE.  GEARBOX HAD JUST BEEN INSTALLED AFTER OVERHAUL.
